# SDR NSVA2011321

- Difficulty date: December 3, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N346NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 346
- Aircraft time: 1,971 hours, 1,868 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 4963 CLE BWI AC 346NG HAD A REAR CARGO DOOR WARNING LIGHT AND THEN LOSS PRESSURIZATION AT 2500 FEET DURING DESCENT INTO BWI.  NO EMERGENCY WAS DECLARED AND FLIGHT LANDED WITHOUT INCIDENT.
